# SDR UALA2010031500858

- Difficulty date: March 14, 2010
- Submitted: March 15, 2010
- Operation: Air carrier
- Aircraft: N768UA
- Make and model: Boeing 777222
- Aircraft serial: 26919
- Aircraft time: 60,358 hours, 11,103 cycles
- Engine: Pwa PW4077
- System (JASC): 3800 · Water and Waste System
- Part: Valve
- Part number: 2920033104
- Condition: Closed
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

NO WATER IN FWD MID-LAVS, FLIGHT DIVERTED.  UPON ARRIVAL ALL FC AND BC GALLEY AND SINK DRAINS FULL AND NOTHING DRAINING OUT OF DRAIN MAST.  LT RMM FOUND CABLE ON GRAY WATER DRAIN RESTRICTOR VALVE UNATTACHED, ALLOWING VALVE TO REMAIN IN THE CLOSED POSITION.  PER SAMC PULLED CB P210 L9 DRAIN LINE VALVES AND WASTE WATER CAME SHOOTING OUT OF DRAIN MAST AND ALL DRAINS EMPTIED ONTO RAMP.  REMOVED FWD DRAIN, DRAIN VALVE.  FOUND CABLE TO RETURN SPRING OFF, RECONNECTED CABLE & PERFORMED FUNCTION CHECK.  ALL OPS NORMAL.
